American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 114 found      Go to page: 1 2 3 4

[61] Sheldon Axler and Wade Ramey. Harmonic polynomials and Dirichlet-type problems . Proc. Amer. Math. Soc. 123 (1995) 3765-3773. MR 1277092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] T. Kilpeläinen and P. Lindqvist. The Lavrentiev phenomenon and the obstacle problem for the Dirichlet integral . Proc. Amer. Math. Soc. 123 (1995) 2459-2464. MR 1264819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] W. Hansen and I. Netuka. Volume densities with the mean value property for harmonic functions . Proc. Amer. Math. Soc. 123 (1995) 135-140. MR 1213859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Marvin Ortel. An access theorem for analytic functions . Trans. Amer. Math. Soc. 347 (1995) 2213-2223. MR 1273513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] R. Z. Yeh. Errata to: ``Analysis and applications of holomorphic functions in higher dimensions'' . Trans. Amer. Math. Soc. 347 (1995) MR 1303130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Joaquim Bruna and Jacqueline Detraz. A converse of the volume-mean-value property for invariantly harmonic functions . Proc. Amer. Math. Soc. 122 (1994) 1029-1034. MR 1209418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Russell Lyons and Kevin Zumbrun. Homogeneous partial derivatives of radial functions . Proc. Amer. Math. Soc. 121 (1994) 315-316. MR 1227524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Hiroaki Aikawa. Integrability of superharmonic functions and subharmonic functions . Proc. Amer. Math. Soc. 120 (1994) 109-117. MR 1169019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] R. Z. Yeh. Analysis and applications of holomorphic functions in higher dimensions . Trans. Amer. Math. Soc. 345 (1994) 151-177. MR 1260207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Noriaki Suzuki. Note on the integrability of superharmonic functions . Proc. Amer. Math. Soc. 118 (1993) 415-417. MR 1126201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Stephen J. Gardiner. Sets of determination for harmonic functions . Trans. Amer. Math. Soc. 338 (1993) 233-243. MR 1100694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] M. Goldstein and W. H. Ow. A characterization of harmonic Arakelyan sets . Proc. Amer. Math. Soc. 119 (1993) 811-816. MR 1149971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Zoran Vondraček. The Martin kernel and infima of positive harmonic functions . Trans. Amer. Math. Soc. 335 (1993) 547-557. MR 1104202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Burton Randol. Some remarks on the stability of a property related to the mean value theorem for harmonic functions . Proc. Amer. Math. Soc. 114 (1992) 175-179. MR 1079707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] J. M. Wilson and D. Zwick. Best approximation by subharmonic functions . Proc. Amer. Math. Soc. 114 (1992) 897-903. MR 1092929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Ognyan Iv. Kounchev. Sharp estimate of the Laplacian of a polyharmonic function and applications . Trans. Amer. Math. Soc. 332 (1992) 121-133. MR 1068930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Noriaki Suzuki. Nonintegrability of superharmonic functions . Proc. Amer. Math. Soc. 113 (1991) 113-115. MR 1054163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Stephen J. Gardiner. Subharmonicity, the distance function, and $a$-admissible sets . Proc. Amer. Math. Soc. 112 (1991) 979-981. MR 1065946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Tomas Schonbek. On products of harmonic polynomials . Proc. Amer. Math. Soc. 110 (1990) 371-375. MR 1021903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Charles V. Coffman and Jonathan Cohen. The duals of harmonic Bergman spaces . Proc. Amer. Math. Soc. 110 (1990) 697-704. MR 1028042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] D. H. Armitage and M. Goldstein. Quadrature and harmonic $L\sp 1$-approximation in annuli . Trans. Amer. Math. Soc. 312 (1989) 141-154. MR 949896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Jan Wiegerinck. Separately subharmonic functions need not be subharmonic . Proc. Amer. Math. Soc. 104 (1988) 770-771. MR 964855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Wade Ramey and David Ullrich. On the behavior of harmonic functions near a boundary point . Trans. Amer. Math. Soc. 305 (1988) 207-220. MR 920155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] M. J. Parker. Convex sets and subharmonicity of the distance function . Proc. Amer. Math. Soc. 103 (1988) 503-506. MR 943074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] T. S. Mountford. Transience of a pair of local martingales . Proc. Amer. Math. Soc. 103 (1988) 933-938. MR 947686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] H. P. Boas and R. P. Boas. Short proofs of three theorems on harmonic functions . Proc. Amer. Math. Soc. 102 (1988) 906-908. MR 934865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Myron Goldstein, Werner Haussmann and Lothar Rogge. On the mean value property of harmonic functions and best harmonic $L\sp 1$-approximation . Trans. Amer. Math. Soc. 305 (1988) 505-515. MR 924767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] S. J. Gardiner. Uniqueness theorems for subharmonic functions in unbounded domains . Proc. Amer. Math. Soc. 99 (1987) 437-444. MR 875377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Javier Duoandikoetxea. Reverse H\"older inequalities for spherical harmonics . Proc. Amer. Math. Soc. 101 (1987) 487-491. MR 908654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Makoto Sakai. Isoperimetric inequalities for the least harmonic majorant of $\vert x\vert \sp p$ . Trans. Amer. Math. Soc. 299 (1987) 431-472. MR 869215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 114 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia